Top answers from doctors based on your search:
Disclaimer

rapid weight gain and bloating

A female asked:
Dr. Stuart Seigel
12 years experience in Endocrinology
Many things: The bloating in belly and legs could be related to excess fluid. Excess fluid could be related to liver, kidney or heart problem. Hormone disorders ca ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 67-year-old female asked:
Dr. Anatoly Belilovsky
34 years experience in Pediatrics
Look for...: ...Another cause of headaches; generic might differ only in absorption rate, but that would cause headaches by way of tachycardia and high blood press ... Read More
A 52-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Gastroenterologist: She most likely has irritable bowel syndrome with subtype of chronic constipation. If the usual remedies of adequate fluid intake, good amounts of fib ... Read More
A 29-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Not common: Skyla has a very tiny amount of Progesterone that acts locally on the lining of the uterus and cervical mucous. The hormone released is so low it does ... Read More
A 38-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Not typical: Those are not typical symptoms to have once you stop this particular medication. There may be something else going on. Consider a follow up with your ... Read More
A 46-year-old member asked:
Dr. (Liz)Phuong Tran
34 years experience in Family Medicine
See doctor: Unless you change your eating habits or activity from stress or other reason, you need to see doctor for blood test for rapid wt gain- metabolism prob ... Read More
4
4 thanks
A 48-year-old female asked:
Dr. Robert Kwok
32 years experience in Pediatrics
12 pounds in 8 weeks: Rapidness is in the eye of the beholder, but 12 pounds in 8 weeks does sound rapid... unless a person is pregnant and growing large. Otherwise, if on ... Read More
1
1 thank
A female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Doubtful: Flucoxacillin, an antibiotic, shouldn't cause weight gain. It, like many medications, can affect digestion and may cause bloating,gastric irritation, ... Read More
A 53-year-old member asked:
Dr. Anthony LaBarbera
27 years experience in Pediatrics
See below: Any food can cause weight gain, if you eat enough calories. But, boiled peanuts are not a specific risk for weight gain.
5
5 thanks
A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
A team treatment: Approach is really important in recovery from anorexia nervosa. Recommend haivng input from a nutritionist, your physician and a behavioral health pr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month